MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was leakage found on the tubing system at the beginning of use (less than 3 minutes).Then the tube detached from the outer white tube.This problem was resolved by replacing with a new set.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9: 26-nov-2024.H3: one used device was received for evaluation.As received, a separation was observed between the infuscate outlet tubing at the bottom of the heat exchanger.Little to no solvent was observed at the bonding sites.The complaint of leakage can be confirmed due to the separation observed.The probable cause is due to insufficient solvent coverage error during assembly in tijuana.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20878893
Report Number9617604-2024-00926
Device Sequence Number18096142
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)250628(10)4114262
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Catalogue NumberDI-60HL
Device Lot Number4114262
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown